# SDR V0XR2013072200001

- Difficulty date: July 22, 2013
- Submitted: July 22, 2013
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N880E
- Make and model: Dhav DHC8102
- Aircraft serial: 392
- Aircraft time: 41,100 hours, 44,393 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85330022
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION AT NR 2 DME X455.5 - X467.0 BETWEEN STRINGERS 32P - 32S. PERMANENT REPAIR MADE USING RD 8-53-9127.
